# SDR SWAA2019052132894

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF L1 DOOR INOP.  REPAIRED EXIT LIGHT ELEC WIRING PER AMM.
